Searchable 70,479 items

Metadata

Jurnal Teknologi, Volume 78, Issue 2, 2016, pp. 179-191

Bi-ideals of ordered semigroups based on the interval-valued fuzzy point

Abstract :

Interval-valued fuzzy set theory (advanced generalization of Zadeh’s fuzzy sets) is a more generalized theory that can deal with real world problems more precisely than ordinary fuzzy set theory. In this paper, we introduce the notion of generalized quasi-coincident with (q(Formula Presented)) relation of an interval-valued fuzzy point with an interval-valued fuzzy set. In fact, this new concept is a more generalized form of quasi-coincident with relation of an interval-valued fuzzy point with an interval-valued fuzzy set. Applying this newly defined idea, the notion of an interval-valued (∈,∈vq(Formula Presented)) -fuzzy bi-ideal is introduced. Moreover, some characterizations of interval-valued (∈,∈vq(Formula Presented)) -fuzzy bi-ideals are described. It is shown that an interval-valued (∈,∈vq(Formula Presented)) -fuzzy bi-ideal is an interval-valued fuzzy bi-ideal by imposing a condition on interval-valued fuzzy subset. Finally, the concept of implication-based interval-valued fuzzy bi-ideals, characterizations of an interval-valued fuzzy bi-ideal and an interval-valued (∈,∈vq(Formula Presented)) - fuzzy bi-ideal are considered.

Keywords : (Formula Presented)-implication-based interval-valued fuzzy bi-ideal,Interval-valued (∈,∈vq(Formula Presented)) -fuzzy bi-ideal,Interval-valued (∈,∈vq) -fuzzy bi-ideal,Interval-valued fuzzifying bi-ideal,Interval-valued fuzzy bi-ideals
Subject Area : Engineering(all)

Reference (24)

Cited (0)